# SDR AALA20110103DFW01

- Difficulty date: January 2, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 3,136 hours, 1,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXTERIOR EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT AFT OVERWING EXTERIOR EXIT LIGHT.  OPS CHECK NORMAL.
